Vol. 10, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 10, 2213–2445
Issue 9, 1967–2212
Issue 8, 1739–1965
Issue 7, 1489–1738
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
This article is available for purchase or by subscription. See below.
Extension theorems for reductive group schemes

Adrian Vasiu

Vol. 10 (2016), No. 1, 89–115

We prove several basic extension theorems for reductive group schemes via extending Lie algebras and via taking schematic closures. We also prove that, for each scheme Y , the category in groupoids of adjoint group schemes over Y whose Lie algebra OY -modules have perfect Killing forms is isomorphic, via the differential functor, to the category in groupoids of Lie algebra OY -modules which have perfect Killing forms and which, as OY -modules, are coherent and locally free.

PDF Access Denied

Warning: We have not been able to recognize your IP address as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

reductive group schemes, purity, regular rings, Lie algebras
Mathematical Subject Classification 2010
Primary: 14L15
Secondary: 11G18, 14F30, 14G35, 14K10, 14L17, 17B45
Received: 6 January 2015
Revised: 11 December 2015
Accepted: 15 December 2015
Published: 14 February 2016
Adrian Vasiu
Department of Mathematical Sciences
Binghamton University
P.O. Box 6000
Binghamton, NY 13902-6000
United States